[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

[IPk] Re: Bad week



Marion Malik writes:

> That sounds quite drastic but a good option if like you say you are
> having continual problems. 
> 
> I hope it settles for you and it improves your absorption rate on an
> ongoing basis.
 

Hi Marion 

Thanks!  It's really quite cool always plugging in to the same spot.  I 
never get an *ouch* from the first bolus of a new site, or a 
larger-than-normal bolus toward the end of a site's life, like I used to!  
Might help people who react badly to the adhesive, too... 

I hope it settles soon too - so far I have spent about 3 weeks on 170% basal 
after the op (my body seemed to take longer to recover from the op than my 
mind did), and now on 280% after the steroid injections.  I hate having to 
take that much.  I know, I know, if that's what I need... It just doesn't 
feel right.  And I'm sure more insulin = weight gain. 

Lesley 
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org